# SDR UALA2010062402242

- Difficulty date: June 24, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 37,018 hours, 8,224 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Loose
- Location: Reservoir
- Component: Reservoir
- Component part number: 410045091
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EPAS RESERVOIR PRESSURE INDICATOR IS LOOSE.  REPLACED EPAS RESERVOIR.  OPS NORMAL.
